# SDR CA090126007

- Difficulty date: December 16, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cessna T337E
- Aircraft time: 3,649 hours
- Propeller: Mcauly D2AF34C91
- System (JASC): 2810 · Fuel Storage
- Part: Header Tank
- Part number: 14260147
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ANNUAL INSPECTION, FOUND CRACKS AND CORROSION HOLE IN HEADER AND AUXILIARY FUEL TANK, PARTS WERE REMOVED, REPAIRED AND REINSTALLED.
